# SDR DALA2023021501188

- Difficulty date: February 13, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 58,801 hours, 30,588 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3122, CORROSION FLOOR BEAM +Y765 AT LEVEL FR68 AT AFT GALLEY AREA (SSI 534147). CORRECTIVE ACTION: REPLACED FLOOR BEAM Y765 AT LEVEL FR66 TO FR70 AT AFT GALLEY AREA AS PER A319 SRM 51-42-11; SRM 51-72-11 AND DWG D53472000000. (LP 2627463)
